A Caltech Library Service

Higher derivative corrections in holographic Zamolodchikov–Polchinski theorem

Nakayama, Yu (2012) Higher derivative corrections in holographic Zamolodchikov–Polchinski theorem. European Physical Journal C, 72 (2). Art. No. 1870. ISSN 1434-6044. doi:10.1140/epjc/s10052-012-1870-z.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We study higher derivative corrections in holographic dual of Zamolodchikov–Polchinski theorem that states the equivalence between scale invariance and conformal invariance in unitary d-dimensional Poincaré invariant field theories. From the dual holographic perspective, we find that a sufficient condition to show the holographic theorem is the generalized strict null-energy condition of the matter sector in effective (d + 1)-dimensional gravitational theory. The same condition has appeared in the holographic dual of the “c-theorem” and our theorem suggests a deep connection between the two, which was manifested in twodimensional field theoretic proof of the both.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2012 Springer-Verlag/Società Italiana di Fisica. Received: 3 December 2011; Revised: 26 December 2011; Published online: 3 February 2012. The work was supported in part by the National Science Foundation under Grant No. PHY05-55662 and the UC Berkeley Center for Theoretical Physics.
Group:Caltech Theory
Funding AgencyGrant Number
UC Berkeley Center for Theoretical PhysicsUNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20120416-130919609
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:30103
Deposited By: Tony Diaz
Deposited On:17 Apr 2012 18:16
Last Modified:09 Nov 2021 19:36

Repository Staff Only: item control page